# SDR HALA2009103100500

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,029 hours, 17,239 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Packing
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - DURING FLIGHT RECEIVED LOW QTY CTR HYD SYS-IAW QRH TURNED OFF CTR SYS.  C HYD QTY DECREASED TO .12 UPON LANDING.  REMOVED AND REPLACED PACKING DPI PRESSURE FILTER CTR SYS, OPS AND LEAK CHECK GOOD. RE-SERVICED CTR HYD SYS IAW AMM12-12-01.
